Facebook Pixel

Hi. Has anyone ever had toes that sometimes move or twitch? I think it's from Abilify, or Lamictal, but I've been on it so long, doesn't matter now.. Now I have arthritis in my toes also!!!

By October 7, 2009 - 4:18pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Aprilsnow -
I'm not really sure how to answer your question. The data for the two medications you listed does not list moving or twitching toes as a side effect, and there could be many causes for what you're experiencing.
It may help to have more information. How often does this happen? Is it just annoying or is it painful? What are you most concerned about?
We hope to hear back from you and see if we can get some answers for you.
Take good care,

October 8, 2009 - 5:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.